Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s

Regular price
€3.85
Regular price
Sale price
€3.85
HOME DELIVERY
Click & Collect
Size
Medical Terms

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

Confirm

code:PANA010


NEXT DAY Delivery When you order before 2pm
Description

Due to danger of parcetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

What does Panadol ActiFact do?

Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.

Suitable for:

  • Headache
  • Rheumatic pain
  • Muscular ache/pain
  • Toothache
  • Period pain
  • Cold & flu symptoms

Benefits of Panadol ActiFast

  • Fast acting formula
  • Effective pain relief
  • Gentle on the stomach

How to take

  • Adults & children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required.
  • Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
  • Not suitable for children under 12 years of age.
  • For professional advice on medicines, consult your pharmacist.

Contains Paracetamol

Do not take

  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.

Consult your doctor

  • Before taking this medicine if you have severe liver or kidney disease.
  • If headache become persistent, see your doctor
  • If symptoms persist, consult your doctor.

Prolonged use without medical supervision may be harmful.

Important

  • This product should only be used when clearly necessary.
  • Immediate medical advice should be sought in the event of over dosage even if you feel well.
  • Please read the enclosed leaflet carefully.

Ingredients

  • Active ingredient Each tablet contains: Paracetamol 500mg.
  • Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose, hypromellose, triascetin and macrogol.

Storage Instructions

  • Keep out of the reach and sight of children.
  • See top of pack for batch number and expiration date.
Always read the packaging and enclosed information leaflet carefully before use.

Please Note

This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

Delivery & Returns

Order before 2pm for next day delivery

Delivery Options/charges:

  1. An Post: €4.75 per order (Free Delivery on orders over €38)
  2. UPS: €6.50 per order

  • Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day.
  • Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day.
  • Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery.
  • We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s
Panadol Actifast Pain Relief Tablets Paracetamol 500mg 10s

You May Also Like